# SDR QXEA2009090400650

- Difficulty date: August 31, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 18,036 hours, 15,110 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG- PTU SWITCH LIGHT REMAINED "ON" WITH THE SWITCH IN THE OFF (OUT) POSITION DURING THE AFTER TAKEOFF CHECKLIST. RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. REMOVED & REPLACED PTU SWITCH IAW AMM 29-00-01 PGS 412-417. OPS CK GOOD. RETURNED TO SERVICE.
